# SDR SWAA2019101437748

- Difficulty date: September 29, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 EXTERNAL SKIN HAS A DENT AT STA 1016 +4.5", 2.0" ABOVE S-14L. / REPAIRED SKIN PER ER AND SWA EA.
